Colon Cleansing Forum
colon cleanse
Colonix Colon Cleanse

#1 2008-09-19 21:30:59

lolaz
New member
Registered: 2008-09-19
Posts: 6

Side Effects - Started 9/17/08

I am a 23 y/o who is on day 3 of the clease. I am anticipated to do this for the recommended 3 months.
I was wonder what side effects people were experiencing.  Today I have a mild headache, I've been having unusually bad allergies and my nose won't stop running.  I generally feel like crap.  I know it probably gets worse before it gets better but how long do negative side effects usually last?  When will I probably feel better again? Thanks.

Offline

 

#2 2008-09-29 09:01:00

Shorty7383
Member
Registered: 2008-09-29
Posts: 10

Re: Side Effects - Started 9/17/08

I am curious about this as well. I am on day 7 of the program and I get terrible headaches, and the last 2 nights have been awoken by severe cramping. I had to release 2-3 times before I could get back to sleep - which I guess is the intention. I am a 25 y/o female and am hoping that I lost some weight and gain some energy from it. At least they give you 60 days to see how it works...hopefully we didn't get scammed.

Offline

 

#3 2008-10-02 16:06:12

lolaz
New member
Registered: 2008-09-19
Posts: 6

Re: Side Effects - Started 9/17/08

Day 16- Yay! Side-effects have been gone! Much more regular and feeling a little better... Still waiting on drastic results though..

Offline

 

#4 2008-10-03 08:39:26

Shorty7383
Member
Registered: 2008-09-29
Posts: 10

Re: Side Effects - Started 9/17/08

Day 11 - I have lost 4lbs, I still cramp up after drinking the tea - but I drink less of it so it's not as bad. My headaches continue...

Offline

 

#5 2008-10-05 22:45:29

LadyLove
Member
Registered: 2008-07-29
Posts: 32

Re: Side Effects - Started 9/17/08

Sounds like it is working for you!

I think the most common side effect is headaches. Cramping may just be part of it. Although I know some people have noted irritiability at times (first starting, increasing doses, etc).

Offline

 

#6 2008-10-08 11:30:37

lolaz
New member
Registered: 2008-09-19
Posts: 6

Re: Side Effects - Started 9/17/08

Day 22:  Had a bit of trouble keeping up with the Colonix program completely, I missed a couple days of taking the fiber but I don't think that'll have a bad effect.  Still feeling good, having much more complete feeling BMs, but no weird & crazy ones or weight loss yet.

Offline

 

#7 2008-10-08 11:33:57

lolaz
New member
Registered: 2008-09-19
Posts: 6

Re: Side Effects - Started 9/17/08

Oh and I like the tea a lot, it has not been giving me craps at all, I seep it for about 8 mins to make sure I have a BM in the morning before I go to work.  I hate getting that urge when I'm already there...

Offline

 

#8 2008-10-10 01:10:03

lolaz
New member
Registered: 2008-09-19
Posts: 6

Re: Side Effects - Started 9/17/08

Opps, last post was supposed to say *cramps* not *craps*

Anyways, tonight I had something REALLY  long, nasty and worm like in my BM.
I don't know if  the Colonix is clearing that weird stuff out of my system or if it's a bi-product of the Colonix... What do you think?

Offline

 

#9 2008-10-12 20:57:59

LadyLove
Member
Registered: 2008-07-29
Posts: 32

Re: Side Effects - Started 9/17/08

From what I understand, the Colonix fiber "grabs" the stuff stuck in your colon as it passes through and from my observation seems to "encase" stuff in the process sometimes. (Read that  bit of speculation in one of the testimonials.)

Logically, whatever enters you most should exit. Not always the case with most of us though, so... hopefully depending on how weird the "stuff" is might be working!

Offline

 

#10 2008-10-14 13:04:12

Shorty7383
Member
Registered: 2008-09-29
Posts: 10

Re: Side Effects - Started 9/17/08

My headaches continue, but not as often. My cramps are less and my BM's are pretty regular. I have lost a few pounds but not as much as I would like. I am usually not eating as much either...

Offline

 

#11 2008-10-15 05:05:24

selvablu
New member
Registered: 2008-10-08
Posts: 7

Re: Side Effects - Started 9/17/08

could it be possible that headaches come from some ingredient in the formula? one of those herbs- or a certain combination? natural doesn't necessarily mean good..
have you thaught of that? if you stop like for a day or two does the headaches continue?

Offline

 

#12 2008-10-21 08:33:12

Shorty7383
Member
Registered: 2008-09-29
Posts: 10

Re: Side Effects - Started 9/17/08

The headaches are very sporadic, so I am not sure what brings them on. I actually get headaches often, but these are far more intense than usual.

I haven't drank the tea in a few days, which I think has made my BM's less regular. : (

I still haven't lost but maybe 2-3 lbs and I am a month in...

Offline

 

#13 2009-03-12 10:28:54

flower
New member
Registered: 2009-03-12
Posts: 2

Re: Side Effects - Started 9/17/08

I am a 30 year old on the third day. I am also experiencing mild sporatic headaches. Nothing too major yet so it doesn't bother me that much. I am also extremely hungry. I only weigh 100 pounds(b/c Im also short and no I didn't get on the program to lose weight, got on it mostly because I have been feeling with less energy and bloated for about a year now) and I usually don't eat too much because I am not that hungry. Yesterday and today I have been feeling nothing but hungry all day. I have started to eat about 6 times a day(small meals or snacks) instead of my usual 3 or 4. I also noticed that on day 2, my BM was already rubbery looking. I only seep the tea for 1-2 minutes, dont wanna get the runs.

Offline

 

#14 2009-04-07 15:04:36

monica1302
New member
Registered: 2009-04-07
Posts: 1

Re: Side Effects - Started 9/17/08

LOL...the reason you are all having the headache is because of the Yeast that is in ur colon.  An over build up will cause you to have cravings for sweets, make you bloated and gasy.  Now...the headache is caused by the die off of yeast ( in the intestine and in the sinus cavities, which is the reason for the runny nose).

Offline

 

#15 2009-04-07 15:17:32

flower
New member
Registered: 2009-03-12
Posts: 2

Re: Side Effects - Started 9/17/08

Thanks monica1302 but I don't understand the Yeast thing. Does this mean that the Colonix is loosening up the Yeast in the colon? Wouldn't that mean that I am getting rid of the yeast and therefore shouldn't have the headaches? If I always had the yeast, wouldn't I always have had the cravings and headaches? I only started getting overly hungry and with cravings and headaches when I started taking the Colonix. Also, as an update to everyone, I've been taking the Colonix for over three weeks and I NO LONGER HAVE THE HEADACHES I used to get in the beginning. Yeahy smile

Last edited by flower (2009-04-07 15:34:12)

Offline

 

Board footer


Copyright © Colon Cleansing Forum. All Rights Reserved.
Privacy Policy | Terms | Disclaimer